# SDR GTIA2023070337307

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 19,346 hours, 8,481 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISED OF A BURNING SMELL IN FLIGHT FROM SEAT 36 AND AFT. THEY SPECIFICALLY SAID IT HAD AN ODOR THAT WAS ELECTRICAL IN SCENT. THEY COULD NOT FIND ANY DEVICES AFTER SEARCHING FOR THE SCENT. IT LASTED 5 MINS.-PERFORMED TSM 05-30-00-810-831-A COULD NOT DUPLICATE OR FIND SOURCE OF ODOR IN CABIN AT THIS TIME A/C OK FOR CONTINUED SERVICE
